MATHEMATICA BOHEMICA, Vol. 122, No. 2, pp. 197-220 (1997)

On some properties of the class $\Cal P(B,b,\alpha)$

J. Fuka, Z. J. Jakubowski

J. Fuka, Mathematical Institute, Academy of Science, of the Czech Republic, Zitna 25, 115 67 Praha 1, Czech Republic; Z. J. Jakubowski, Chair of the Special Functions, University of Lodz, ul. S. Banacha 22, 90-238 Lodz, Poland

Abstract: Let $\Cal P$ denote the well known class of functions of the form $p(z)=1+q_1z+\ldots$ holomorphic in the unit disc $\bD$ and fulfilling the condition $\Re p(z)>0$ in $\bD$. Let $0\le b<1$, $b<B$, $0<\a<1$ be fixed real numbers. $\Cal P(B,b,\a)$ denotes the class of functions $p\in\Cal P$ such that there exists a measurable subset $\bF$ of the unit circle $\bT$, of Lebesgue measure $2\pi\a$, such that the function $p$ fulfils $\Re p(\ee^{\ii\theta})\ge B$ a.e. on $\bF$ and $\Re p(\ee^{\ii\theta})\ge b$ a.e. on $\bT\setminus\bF$. In this paper further properties of the class $\Cal P(B,b,\alpha)$ are examined. In particular, the investigations included in it constitute a direct continuation of papers [6]-[8] and concern mainly the form of the closed convex hull of the class $\Cal P(B,b,\alpha)$ as well as the estimates of the functional $\Re \{\ee^{\ii\lambda}p(z)\}$, $0\neq z\in\bD$, $\lambda\in\langle-\pi,\pi)$, $p\in\Cal P(B,b,\alpha)$. This article belongs to the series of papers ([1]-[8]) where different classes of functions defined by conditions on the circle $\bT$ were studied.

Keywords: Carathéodory functions, closed convex hull, estimates of functionals

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Contents of this Number] [Journals Homepage]
© 1999--2000 ELibM for the EMIS Electronic Edition